MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SOLEX CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM SOLEX CATHETER; CENTRAL VENOUS CATHETER
Model Number SL-2593
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll catheter for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported that the attending physician was unsuccessful in inserting the solex catheter into a patient on the first attempt (date not specified).According to the reporter, since the balloons of the reported solex catheter appeared to have too many manipulations, the catheter was not used in the second attempt the healthcare team instead switched to using the quattro catheter to begin patient's temperature management therapy.There was no patient consequences reported.

Brand Name
ZOLL IVTM SOLEX CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6244640
Report Number3010617000-2017-00027
Device Sequence Number914884
Product Code NCX
UDI-Device Identifier00849111075152
UDI-Public00849111075152
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-2593
Device Catalogue Number8700-0671-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2016
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1